# SDR AALA201712139017

- Difficulty date: December 11, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 4,781 hours, 1,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING WALK AROUND FOUND R1 DOOR EMERGENCY EXIT LIGHT BROKEN. REPLACED CABIN WALL-MOUNTED EMERGENCY EXIT LIGHT PER AMM 33-51-13.
